Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Accidental intake of pain relieving cream. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
I put pain reliever on my arm, active ingredients menthol 10%, methyl salicylate 30%, and camphor 4%... I washed my hands but I think some was stuck under my fingernails so when I went to put my finger in my mouth I tasted the cream. I scrubbed my tongue with a paper towel and brush my tongue with toothpaste... do I need to see a doctor for intergestion. I am 33, and weigh 160 pounds.
Posted Wed, 11 Apr 2012 in General Health
Answered by Dr. Mitaly 27 minutes later

Thanks for posting your query

There is no immediate cause of worry and you need not see a physician for ingestion. It was good that you immediately scrubbed the tongue and cleaned it.

I would suggest that you just relax and be slightly more careful while handling it the next time.

If by chance, you do notice any unusual symptom within few hours then consider visiting a Physician for evaluation. However, the possibility for this is remote.

Hope this answers your query. Please accept the answer in case you do not have follow up query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor